Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 19, NWS Eureka, CA

February 10, 2017

NWS Eureka, CA issued this small craft advisory at Feb 10, 2017, 9:09 PM PST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2017, 9:09 PM PST (05:09 UTC)
Expired
Feb 12, 2017, 9:00 AM PST
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

447 
WHUS76 KEKA 110509
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 PM PST FRI FEB 10 2017

PZZ450-455-470-111100-
/O.EXP.KEKA.SC.Y.0018.000000T0000Z-170211T0500Z/
/O.NEW.KEKA.SC.Y.0019.170211T0509Z-170211T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
909 PM PST FRI FEB 10 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM SATURDAY...

* WINDS...NORTHERLY 10 TO 20 KT. 

* WAVES...W 8 TO 10 FT AT AROUND 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE 
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

$$

PZZ475-111315-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-170211T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
909 PM PST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...N 20 TO 25 KT THROUGH SATURDAY. 

* WAVES...W 10 TO 11 FT AT AROUND 11 SECONDS. SEAS WILL SUBSIDE 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
5 follow-up statements
452 
WHUS76 KEKA 111012
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
212 AM PST SAT FEB 11 2017

PZZ450-455-111815-
/O.EXT.KEKA.SC.Y.0019.000000T0000Z-170211T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
212 AM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...NORTHERLY WINDS AROUND 10 TO 20 KT TODAY. GUSTS AROUND
  25 KT POSSIBLE AROUND POINTS AND GREAT CAPES. 

* WAVES...W 8 FT AT AROUND 11 SECONDS AND STEEP BUILDING WAVES
  AROUND 6 FT AT 6 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-111815-
/O.EXT.KEKA.SC.Y.0019.000000T0000Z-170212T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
212 AM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY...

* WINDS...NORTH WINDS 15 TO 20 KT WITH GUSTS NEAR 30 KT TODAY.

* WAVES...W 8 FT AT AROUND 11 SECONDS AND STEEP BUILDING WAVES
  AROUND 6 FT AT 6 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ475-111815-
/O.EXT.KEKA.SC.Y.0018.000000T0000Z-170212T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
212 AM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY...

* WINDS...NORTH WINDS 20 TO 25 KT WITH GUSTS AROUND 30 KT TODAY.

* WAVES...W 8 FT AT AROUND 12 SECONDS AND STEEP BUILDING WAVES
  AROUND 8 FT AT 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
817 
WHUS76 KEKA 111630
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
830 AM PST SAT FEB 11 2017

PZZ450-455-112300-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-170211T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
830 AM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...NORTHERLY 10 TO 20 KT THROUGH TONIGHT. GUSTS AROUND 25
  KT POSSIBLE AROUND POINTS AND CAPES.

* WAVES...W AROUND 8 FT AROUND 11 SECONDS AND STEEP BUILDING 
  WAVES AROUND 6 FT AT 6 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-120030-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-170212T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
830 AM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT THROUGH
  TONIGHT.

* WAVES...W 8 TO 9 FT AROUND 11 SECONDS AND STEEP BUILDING WAVES 
  AROUND 6 FT AT 6 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ475-120030-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-170212T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
830 AM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

* WINDS...NORTH 20 TO 25 KT WITH HIGHER GUSTS TODAY.

* WAVES...W 8 TO 9 FT AROUND 12 SECONDS AND STEEP BUILDING WAVES
  AROUND 8 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
582 
WHUS76 KEKA 112230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST SAT FEB 11 2017

PZZ450-120500-
/O.EXT.KEKA.SC.Y.0019.000000T0000Z-170212T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 PM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NORTHERLY 5 TO 15 KT THROUGH TONIGHT. 

* WAVES...NW AROUND 8 FT AROUND 12 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ455-120630-
/O.EXT.KEKA.SC.Y.0019.000000T0000Z-170212T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 PM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...NORTHERLY 10 TO 20 KT THROUGH TONIGHT. GUSTS AROUND 25 
  KT POSSIBLE AROUND POINTS AND CAPES. 

* WAVES...NW AROUND 8 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-120630-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-170212T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

* WINDS...NORTH 15 TO 25 KT WITH HIGHER GUSTS THROUGH TONIGHT.

* WAVES...NW AROUND 9 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ475-120630-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-170212T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT TONIGHT.

* WAVES...NW AROUND 10 FT AROUND 8 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
020 
WHUS76 KEKA 120502
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 PM PST SAT FEB 11 2017

PZZ450-120615-
/O.EXP.KEKA.SC.Y.0019.000000T0000Z-170212T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
902 PM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM THIS EVENING...

$$

PZZ455-121100-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-170212T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
902 PM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N 10 TO 20 KT THROUGH TONIGHT. GUSTS AROUND 25 KT NEAR 
  POINTS AND CAPES. 

* WAVES...NW 8 FT AT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-121315-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-170212T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 PM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT.

* WAVES...NW 10 FT AT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ475-121315-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-170212T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 PM PST SAT FEB 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT TONIGHT.

* WAVES...NW 10 FT AT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
708 
WHUS76 KEKA 121039
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 AM PST SUN FEB 12 2017

PZZ455-121145-
/O.EXP.KEKA.SC.Y.0019.000000T0000Z-170212T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 AM PST SUN FEB 12 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

$$

PZZ470-121700-
/O.CON.KEKA.SC.Y.0019.000000T0000Z-170212T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
239 AM PST SUN FEB 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WINDS...N 15 KT WITH GUSTS NEAR 20 KT THIS MORNING.

* WAVES...NW 8 FT AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVES WILL POSE A
THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ475-121700-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-170212T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 AM PST SUN FEB 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WINDS...N 15 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING

* WAVES...NW 8 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 3:22 PM PST, 5 hours 47 minutes earlier.

Area forecast discussion, Feb 10, 3:22 PM PST, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
322 PM PST Fri Feb 10 2017

.SYNOPSIS...An upper trough will continue to bring a few more
showers to the area this evening. High pressure builds into the
area tonight and Saturday bringing dry weather and mainly clear
skies. Dry weather may last into early next week before another
storm brings more rain and perhaps strong winds around mid next
week.

&&

.Short Term (through Sunday)...The upper level trough is moving
through and continuing to bring showers. Snow levels look to be
around 3500 to 4000 feet. Additional rainfall this evening may be
up to a tenth of an inch. Some snow is possible, but it is
expected to be less than an inch. Tonight the trough is expected
to move out of the area with just a few lingering showers
possible. The coast is expected to clear out, while the interior
will likely see clouds and fog form in the valleys.

Saturday and Sunday are expected to see mainly clear skies with
the exception of the interior valleys overnight and in the
morning. Low temperatures will be near freezing in most areas and
high temperatures will warm into the upper 50s to low 60s. Winds
will be out of the northwest in the afternoon and northeast
overnight. Winds will be mainly light, but Saturday afternoon may
see winds to 10 to 15 mph in the afternoon along the coast.

.Long Term (Monday through Friday)...Dry weather is expected to
continue on Monday, but there will likely be some high or mid
level clouds as a weak warm front passes over the area. This could
bring a few showers over the hills of Del Norte County. Monday
night the GFS is showing these showers spread across much of the
area while the ECMWF is keeping it dry. It may be too small of a
feature for the ECMWF to resolve at this point so have added a
slight chance of rain to the northern and eastern portions of the
area for Monday night.

Tuesday looks mainly dry before the next stronger system starts to
move into the area on Wednesday. Wednesday night and Thursday
models are in decent agreement on another strong system bringing
moderate to heavy rain to the region. There is still some
differences in the timing of the onset of rain on Wednesday and
this will need to be watched as it gets closer. There will also be
some gusty winds with this system, but current model runs show the
gusts peaking lower than with the last system. Behind the front on
Friday the cold air moves in and it looks like there will still be
some showers around. THis could bring a few inches of snow down to
3500 or 4000 feet. MKK

&&

.AVIATION...VFR to MVFR conditions and light winds will continue
at KCEC and KACV through this evening. The lower conditions are
due to reduced ceilings and/or visibilities with showers moving
across the region at times through the afternoon. VFR conditions
and light winds will occur overnight and on Saturday at KCEC and
KACV. VFR to MVFR conditions and light winds to calm conditions
will occur KUKI through this evening. The lower conditions will be
due to reduced ceilings and/or visibilities. Patchy fog will
develop at KUKI overnight and early Saturday morning reducing
visibilities to IFR conditions. VFR conditions and light winds
will occur at KUKI on Saturday.

&&

.MARINE...The winds and seas have decreased today in the wake of
the strong cold front which moved across the waters Thursday
morning. A high pressure ridge will begin building across the
region and winds will shift to the north this afternoon and
evening. The winds and seas will increase slightly on Saturday
primarily across the southern outer waters. The winds and seas
will decrease across all the waters Sunday. Small craft advisories
will remain in effect across all the waters through this evening
due to elevated seas. A small craft advisory will continue in
effect across the southern outer waters through Saturday afternoon
due to increasing winds and elevated seas. The winds and seas
will increase the middle of next week as a cold front approaches
the waters.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
    Small Craft Advisory until 9 PM PST this evening for
    PZZ450-455-470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Feb 10, 1:54 PM PST, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
154 PM PST Fri Feb 10 2017

CAZ101-112200-
Coastal Del Norte-
154 PM PST Fri Feb 10 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Flood warning remains in effect for the Klamath
river at Klamath until further notice.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another strong storm system will bring gusty winds and heavy rain to
the area Wednesday afternoon through Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-104>108-110>113-112200-
Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
154 PM PST Fri Feb 10 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another strong storm system will bring gusty winds and heavy rain to
the area Wednesday afternoon through Thursday. Thursday night into
Friday snow levels are expected to drop to near pass level.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109-112200-
Mendocino Coast-
154 PM PST Fri Feb 10 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another strong storm system will bring gusty winds and heavy rain to
the area Wednesday afternoon through Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ103-112200-
Northern Humboldt Coast-
154 PM PST Fri Feb 10 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Flood warning remains in effect for the Eel river at Fernbridge
until further notice.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another strong storm system will bring gusty winds and heavy rain to
the area Wednesday afternoon through Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.